# SDR AALA20010361

- Difficulty date: February 28, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1881 - EN ROUTE AUS-SJC - LEFT HYDRAULIC SYSTEM QUANTITY DECREASED TO ZERO.  DIVERTED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT MAIN GEAR DOOR ACTUATOR HYDRAULIC FLEX LINE.  SERVICED HYDRAULIC SYSTEM.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
